# SDR SWAA950704

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Condition: Overheated
- Location: W/W
- Part time: 6,686 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

DURING CLIMBOUT, EXPERIENCED A-SYSTEM HYDRAULIC PUMP OVERHEAT LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  REPLACED PUMP, FILTERS AND FLUSHED SYSTEM PER BOEING M/M.
